Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 145, NWS Wilmington, NC

August 11, 2012Florence County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Aug 11, 2012, 12:55 PM EDT for Florence County, South Carolina. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2012, 12:55 PM EDT (16:55 UTC)
Expired
Aug 11, 2012, 1:35 PM EDT
In force
40 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

County Florence County, SC

The radar

The Columbia radar (KCAE), 122 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 4.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
678 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WUUS52 KILM 111655
SVRILM
SCC041-111745-
/O.NEW.KILM.SV.W.0145.120811T1655Z-120811T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1255 PM EDT SAT AUG 11 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLORENCE COUNTY IN NORTHEAST SOUTH CAROLINA

* UNTIL 145 PM EDT

* AT 1251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF SARDIS...OR 11
  MILES NORTHWEST OF LAKE CITY...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   LAKE CITY...
   NEW HOPE...
   EFFINGHAM...
   FRIENDFIELD...
   EVERGREEN...
   HYMAN...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901 OR
877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3425 7977 3425 7975 3427 7974 3429 7970
      3429 7968 3431 7967 3384 7948 3384 7981
      3388 7983 3389 7985 3388 7994 3390 7996
      3395 7998 3399 7990 3409 8007
TIME...MOT...LOC 1656Z 241DEG 21KT 3396 7988

$$

BACON
2 follow-up statements
048 
WWUS52 KILM 111728
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
128 PM EDT SAT AUG 11 2012

SCC041-111745-
/O.CON.KILM.SV.W.0145.000000T0000Z-120811T1745Z/
FLORENCE SC-
128 PM EDT SAT AUG 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR CENTRAL FLORENCE COUNTY...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR EVERGREEN...OR 11
MILES SOUTHEAST OF FLORENCE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HYMAN...
QUINBY...PAMPLICO...CLAUSSEN AND MARS BLUFF.

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901 OR
877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3425 7977 3425 7975 3427 7974 3429 7970
      3429 7968 3431 7967 3384 7948 3384 7981
      3388 7983 3404 7980 3420 7986
TIME...MOT...LOC 1728Z 241DEG 21KT 3405 7968

$$

BACON
959 
WWUS52 KILM 111735
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
135 PM EDT SAT AUG 11 2012

SCC041-111745-
/O.CAN.KILM.SV.W.0145.000000T0000Z-120811T1745Z/
FLORENCE SC-
135 PM EDT SAT AUG 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FLORENCE COUNTY IS
CANCELED...

AT 133 PM EDT...THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS
WEAKENED...THUS THE WARNING HAS BEEN CANCELED.

ALTHOUGH NO LONGER SEVERE THESE STORMS MAY STILL PRODUCE WIND GUSTS 
UP TO 40 MPH.

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901 OR
877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3425 7977 3425 7975 3427 7974 3429 7970
      3429 7968 3431 7967 3384 7948 3384 7981
      3388 7983 3404 7980 3420 7986
TIME...MOT...LOC 1735Z 241DEG 21KT 3407 7964

$$

BACON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 10:35 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 11, 10:35 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1035 AM EDT SAT AUG 11 2012

.SYNOPSIS...
AN APPROACHING COLD FRONT WILL BRING A GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH SUNDAY MORNING. THIS FRONT WILL STALL OVER THE
AREA AND DISSIPATE BY MONDAY. DRIER CONDITIONS ARE EXPECTED FOR THE
EARLY PART OF THE WEEK...BEFORE ANOTHER COLD FRONT BRINGS RENEWED
THUNDERSTORM CHANCES LATE TUESDAY AND WEDNESDAY. MORE SEASONABLE
WEATHER IS EXPECTED FOR THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 10:30 AM SATURDAY...SIGNIFICANT AREA OF HEAVY RAIN AND
THUNDERSTORMS DEVELOPING ACROSS MID STATE SOUTH CAROLINA. WITH THIS
AREA EXPECTED TO PERSIST AND MOVE SLOWLY EAST...NORTHEAST...HAVE
INCREASED POPS TO CATEGORICAL AND ADDED HEAVY RAIN WORDING TO
WESTERN ZONES. THE 1200 UTC NAM HAS THIS AREA CAPTURED QUITE WELL.
TRIMMED BACK HIGH TEMPERATURES IN THESE AREAS AS WELL. NO OTHER
CHANGES. &&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 300 AM SATURDAY...COLD FRONT WILL BE CROSSING THE CWA WHILE
DISSIPATING EARLY SUNDAY. ALTHOUGH SOME GUIDANCE HAS THE FRONT
CROSSING BEFORE THE START OF THE SHORT TERM...FAVOR THE SLOWER
SOLUTIONS WHICH SHOW FROPA BY EARLY SUNDAY AFTN DUE TO SOMEWHAT
BOUNDARY-PARALLEL MID LEVEL FLOW. FORECAST SOUNDINGS SUGGEST VERY
DRY AIR WORKING IN FROM WEST TO EAST BEHIND THE FRONT...SO ANY
PRECIP EARLY SUNDAY WILL FADE BY AFTN AND MUCH OF SUNDAY WILL BE
PRETTY NICE WITH INCREASING SUNSHINE. DRY WESTERLY FLOW PERSISTS
SUNDAY NIGHT AND MONDAY WITH PWATS FALLING TO BELOW ONE INCH. THIS
COMBINED WITH A CONVECTIVE LID NEAR 800MB WILL PREVENT ANY
CONVECTION MONDAY...AND WILL DROP INHERITED SCHC TO SILENT. TEMPS
SUNDAY WILL BE AT OR SLIGHTLY BELOW CLIMO WITH SOME WEAK COOL AIR
ADVECTION...BUT AMPLE AUGUST SUNSHINE WILL HELP RAISE TEMPS TO
AROUND 90 DURING THE AFTN...FALLING TO AROUND 70 SUNDAY NIGHT.
SIMILAR ON MONDAY...IF NOT A TOUCH WARMER...WITH LOWS ONCE AGAIN
AROUND 70.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 300 AM SATURDAY...BROAD UPPER TROUGHING PERSISTS THROUGH
THURSDAY ACROSS THE SOUTHEAST BEFORE 500MB RIDGE BEGINS TO WORK BACK
INTO THE AREA FOR FRIDAY. UPPER TROUGH AND HENCE SLIGHTLY LOWER
1000-500MB THICKNESSES WOULD GENERALLY SUGGEST MODERATE DIURNAL
CONVECTIVE CHANCES DURING THE SUMMER...BUT OVERALL DO NOT ANTICIPATE
WIDESPREAD STORMS THROUGH MUCH OF THE PERIOD. THE EXCEPTION WILL BE
LATE TUESDAY AND WEDNESDAY AS A SHORTWAVE ROTATES DOWN THROUGH THE
BASE OF THE TROUGH AND DRIVES A COLD FRONT TOWARDS THE ILM CWA.
WINDS AHEAD OF THIS FEATURE FINALLY TURN SW ON TUESDAY...HELPING TO
FORCE THE MID LEVEL THETA-E RIDGE INTO THE MID-ATLANTIC...SERVING AS
THE FUEL FOR STORMS ALONG AND AHEAD OF THE COLD FRONT. TOO EARLY TO
GET VERY SPECIFIC IN THE DETAILS...BUT WILL CARRY CHC POP BEGINNING
LATE TUESDAY AND THROUGH WEDNESDAY FOR TSTMS. FRONT PUSHES OFFSHORE
LATE WEDNESDAY LEADING TO DRIER AND COOLER CONDITIONS
THURSDAY...BEFORE RIDGING DEVELOPS ALOFT FOR THE END OF THE WEEK.
TEMPS WILL BE RIGHT AROUND CLIMO MOST DAYS...POTENTIALLY WARMING TO
ABOVE CLIMO BY FRIDAY DUE TO INCREASING THICKNESSES AND RETURN OF SW
RETURN FLOW.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 12Z...EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
TO DEVELOP DURING THE PERIOD.  WHILE SHOWERS AND STORMS ARE POSSIBLE
THROUGHOUT THE FORECAST PERIOD...THEY ARE MOST PROBABLE DURING THE
12 HOURS FROM APPROXIMATELY 18Z THROUGH 06Z.  INTERMITTENT STORMS
WILL BE ACCOMPANIED BY MVFR OR SHORT DURATION IFR CONDITIONS.  S TO
SW WINDS OF 10 TO 15 KT THIS AM WILL DIMINISH TO 5 TO 10 KT THIS
AFTERNOON.

EXTENDED OUTLOOK...CHANCE OF MORNING MVFR VSBYS IN BR WITH A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. VFR MONDAY THROUGH
WED...OUTSIDE POSSIBLE SHOWERS AND STORMS TUESDAY NIGHT INTO WED.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 10:30 AM SATURDAY...WINDS AND SEAS ON THE WAY DOWN THIS MORNING
AS EXPECTED. ALL HEADLINES HAVE BEEN DISCONTINUED. COULD STILL SEE
SOME LOCALLY GENERATED HIGHER WINDS VIA CONVECTION BUT THESE WILL BE
ADDRESSED BY MARINE WEATHER STATEMENTS AND SPECIAL MARINE WARNINGS.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 300 AM SATURDAY...COLD FRONT WILL BE SLOWLY MOVING ACROSS THE
AREA AT THE START OF THE PERIOD...WHILE AT THE SAME TIME WEAKENING.
SW WINDS OF 10-15 KTS THROUGH SUNDAY WILL GRADUALLY VEER TO THE WEST
AND EASE BY EARLY MONDAY AS FRONT WASHES OUT OVER THE WATERS. THESE
WINDS WILL CREATE 3-4 FT SEAS SUNDAY AS THEY WORK IN TANDEM WITH AN
INCREASING 2FT/9SEC SE SWELL. ALTHOUGH THE SE SWELL WILL PERSIST ON
MONDAY...WAVE HEIGHTS WILL GRADUALLY DECAY DUE TO THE DECREASING
WINDS...FALLING TO 2-3 FT THROUGH MONDAY NIGHT.

LONG TERM /MONDAY THROUGH TUESDAY/...
AS OF 300 AM SATURDAY...BERMUDA HIGH PRESSURE WILL CONTROL THE
SYNOPTIC FLOW TUESDAY...BEFORE A COLD FRONT WORKS THROUGH THE AREA
ON WEDNESDAY. THESE TWO FEATURES COMBINE TO CREATE INCREASING SW
WINDS BY TUESDAY NIGHT...RISING FROM AROUND 10 KTS EARLY
TUESDAY...TO AS MUCH AS 20 KTS BY EARLY WEDNESDAY...THANKS TO THE
TIGHTENING PRESSURE GRADIENT AHEAD OF THE COLD FRONT. THESE WINDS
FORCE RAPIDLY BUILDING WIND-WAVES...BECOMING 3-5 FT TUESDAY NIGHT
AND EARLY WEDNESDAY...AND A SCEC MAY BE NEEDED FOR A TIME. FRONT
WILL CROSS WEDNESDAY WHILE WEAKENING...AND WINDS WILL SLOWLY VEER TO
THE WEST BY LATE WEDNESDAY WHILE EASING TO AROUND 10 KTS. SEAS FALL
IN RESPONSE...BECOMING 2-3 FT BY THE END OF THE PERIOD.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...JDW
NEAR TERM...SHK
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...RAN
Hazardous weather outlook, Aug 11, 5:42 AM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
542 AM EDT SAT AUG 11 2012

AMZ254-256-120945-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
542 AM EDT SAT AUG 11 2012

...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 9 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-120945-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
542 AM EDT SAT AUG 11 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-120945-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
542 AM EDT SAT AUG 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND
HEAVY RAINFALL. ISOLATED FLOODING MAY BE POSSIBLE IF STORMS ARE
ABLE TO REDEVELOP AND SOAK THE SAME AREAS WITHIN A SHORT TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Special weather statement, Aug 11, 12:29 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1229 PM EDT SAT AUG 11 2012

SCZ017-023-024-032-033-039-111730-
DARLINGTON-DILLON-FLORENCE-MARION-MARLBORO-WILLIAMSBURG-
1229 PM EDT SAT AUG 11 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS WILLIAMSBURG...FLORENCE...
MARION...DILLON...MARLBORO AND DARLINGTON COUNTIES THROUGH 130 PM
EDT...

AT 1230 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF LAMAR TO 16 MILES SOUTHWEST OF
HEBRON CROSSROADS...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST
OF BISHOPVILLE TO 5 MILES EAST OF MANNING...MOVING NORTHEAST AT 40
MPH.

SOME LOCATIONS IMPACTED INCLUDE DARLINGTON...FLORENCE...KINGSTREE...
LAKE CITY...BINGHAM...BLUE BRICK...BROWNSVILLE...CADES...
CARTERSVILLE...CLAUSSEN...DARLINGTON RACEWAY AND EFFINGHAM.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3420 8012 3426 8013 3455 7947 3378 7933
      3376 7935 3362 8004 3372 7998 3377 8000
      3383 7991 3388 7989 3388 7994 3393 7997
      3396 7996 3399 7990 3407 8003 3409 8008
      3414 8015 3416 8016
TIME...MOT...LOC 1630Z 244DEG 33KT 3415 8015 3372 8009

BACON

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 12:29 PM EDTSpecial Weather StatementILMDarlington, Florence61 min
Aug 11, 1:32 PM EDTSpecial Weather StatementILMFlorence58 min
Aug 11, 1:42 PM EDTSpecial Weather StatementILMDillon33 min
Aug 11, 3:15 PM EDTSevere Thunderstorm WarningILMHorry60 min
Aug 11, 3:28 PM EDTSpecial Weather StatementILMGeorgetown, Horry62 min
Aug 11, 4:32 PM EDTSpecial Weather StatementILMWilliamsburg28 min
Aug 11, 6:32 PM EDTSpecial Marine WarningILM28 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.